# SDR CALA2017082102828

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757324
- Aircraft serial: 33526
- Aircraft time: 40,173 hours, 11,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE L2 DOOR SLIDE ARMED LIGHT WAS ARMED AND NOW ARMING LIGHT IS NOT ILLUMINATED WHILE AIRBORNE.   CLEANED AND LUBRICATED THE GIRT BAR FITTINGS, OPS TESTED GOOD.
